Feet

tholz
By tholz Latest Reply 2009-08-04 23:56:34 -0500
Started 2009-08-04 00:04:26 -0500

Why do my feet sweal up. My daughter ask me this and I had no answer for her. When they do they huet and itch to,
Tammy


5 replies

Lovepo
Lovepo 2009-08-04 08:57:54 -0500 Report

It could be medications that she is on.Even though we take medications one month,the next month they can cause allergic reactions. That happened to me. But,I agree she needs to go to the doctor and get checked. Many things can cause a person to swell.

Debe Pendice
Debe Pendice 2009-08-04 08:19:11 -0500 Report

If this is something new you need to advise your MD. I also agree with Kd it can be caused by just change of weather. If it continues please get it checked it wouldn't hurt…Debe

kdroberts
kdroberts 2009-08-04 07:42:27 -0500 Report

Do you take medications? If so, which ones? It could be a side effect (a somewhat serious one) for certain meds. It could also be something as simple as changes in temperature.